Thinning Hair Should Be A Matter Of Concern!

thinning hairMany of us are troubled by a common problem which is thinning hair. Till date you might have tried out all possible products, home remedies and others to stop thinning hair.

But did you ever think about the root cause of this thinning hair? If you have researched on some of its causes here are some more for your knowledge.

As you already know there are a number of things which cause excessive thinning hair.

If you were sick or ill for quite sometime say about a few months you may experience a hair fall, this is absolutely related to stress and is temporary. Nothing to worry about, you will definitely overcome this problem in few days.

After 3 months of delivery many women notice thinning hair. This is related to hormonal changes. During pregnancy, high levels of certain hormones cause the body to keep hair normally fall out.

After delivery the hormones return to pre-pregnancy levels, that hair falls out and the normal cycle of growth and loss starts again. All the hair which was hold during pregnancy without falling off will start falling after delivery.

Many people complaint of thinning hair due to hormonal problems. Of course this may not be detected by us, only a doctor can predict this type of cause on thorough examination. One such example is if your thyroid gland is overactive or under active, your hair may fall out. However this thinning hair usually can be rectified by a proper treatment to this thyroid disease.

Another such hormonal disorder which causes thinning hair is when the male or female hormones, known as androgens and estrogens respectively are out of balance, meaning if some imbalance occurs in this hormone production. Then again correcting the hormone imbalance may stop your thinning hair.

Be very careful in taking medicines as some medicines can also cause thinning hair. Though this hair fall is controlled automatically when you stop taking the medicine, the effect of these medicines is very high. If a person is undergoing chemotherapy for cancer then definitely hair fall is the common side effect.

Other medicines that can cause thinning hair include blood thinners which are also called anticoagulants, medicines used for gout, vitamin A (if too much is taken), birth control pills and antidepressants.

Fungal infections of the scalp can cause thinning hair in children. But nothing to worry at all as these infections can easily be treated with antifungal medicines. The last reason for hair fall may be as part of an underlying disease, such as lupus or diabetes.

So if you feel that you have a lot of hair fall these days which is not been controlled by what ever you do, then this problem should be reported to the doctor. Remember thinning hair may be an early sign of any disease, it is important to find the cause so that it can be treated.

Last but not the least improper hair care will definitely cause thinning hair. Don’t ever trouble your hair by wearing all variety hairstyles like pigtails, cornrows or perming, bleaching. These may lead to hair damage and hair fall in due course of time. Remember scarring causes thinning hair which cannot be repaired.

LEAVE A REPLY

Please enter your comment!
Please enter your name here

5 + 8 =